Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 22, NWS Des Moines, IA

July 19, 2016Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jul 19, 2016, 1:55 PM CDT for Dallas County, Polk County, Iowa. It took effect at Jul 19, 2016, 4:05 PM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 1:55 PM CDT (18:55 UTC)
In effect from
Jul 19, 2016, 4:05 PM CDT
Expired
Jul 20, 2016, 6:58 PM CDT
In force
27 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walnut Creek at Clive I-80/35 (CLVI4).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

102 
WGUS43 KDMX 191855
FLWDMX

Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Des Moines IA
155 PM CDT TUE JUL 19 2016

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Walnut
Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC049-153-201855-
/O.NEW.KDMX.FL.W.0022.160719T2105Z-160720T2358Z/
/CLVI4.1.ER.160719T2105Z.160719T2200Z.160719T2358Z.NO/
155 PM CDT TUE JUL 19 2016

...Flood Warning in effect until this evening...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Walnut Creek at Clive I-80/35...or From Little Walnut Creek...
  to the North Walnut Creek.
* Until this evening.
* At 1:43 PM Tuesday the stage was 5.7 feet...or 3.3 feet below 
  Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this afternoon. Continue rising
  to 9.8 feet...or 0.8 feet above Flood Stage...this evening. Then 
  begin falling and go below Flood Stage later this evening.
* Impact...At 9.5 feet...Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

KS
2 follow-up statements
091 
WGUS83 KDMX 192055
FLSDMX

Flood Statement
National Weather Service Des Moines IA
355 PM CDT TUE JUL 19 2016

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC049-153-202055-
/O.EXT.KDMX.FL.W.0022.160719T2157Z-160720T2210Z/
/CLVI4.1.ER.160719T2157Z.160719T2200Z.160719T2210Z.NO/
355 PM CDT TUE JUL 19 2016

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35...or From Little Walnut Creek...
  to the North Walnut Creek.
* Until this evening.
* At 3:51 PM Tuesday the stage was 8.0 feet...or 1.0 feet below 
  Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this afternoon. Continue rising
  to 9.0 feet...or at Flood Stage...this evening. Then begin falling.
* Impact...At 9.0 feet...Swanson Boulevard is closed from Harbach 
  Boulevard west to Northwest 94th Street...due to storm sewer 
  backup.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
617 
WGUS83 KDMX 192358
FLSDMX

Flood Statement
National Weather Service Des Moines IA
658 PM CDT TUE JUL 19 2016

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC049-153-200028-
/O.CAN.KDMX.FL.W.0022.000000T0000Z-160720T2210Z/
/CLVI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
658 PM CDT TUE JUL 19 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Walnut Creek at Clive I-80/35...or From Little Walnut Creek...
  to the North Walnut Creek.
* At  6:40 PM Tuesday the stage was 8.1 feet...or 0.9 feet below 
  Flood Stage.
* Forecast...crested below Flood Stage at 8.3 feet. fall to 3.8 feet 
  Wednesday morning.
* Impact...At 9.0 feet...Swanson Boulevard is closed from Harbach 
  Boulevard west to Northwest 94th Street...due to storm sewer 
  backup.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jul 19, 12:47 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 19, 12:47 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1247 PM CDT Tue Jul 19 2016

.SHORT TERM.../Today/
Issued at 357 AM CDT Tue Jul 19 2016

Main forecast concern was focused on timing and location of the
MCS, located over Nebraska, into the forecast area later this
morning. The overall model trends have been to slow the
progression and thus the arrival into the CWA until around 12-14z
this morning over the west to northwest. However, a couple
outliers in the hires models today as the operational HRRR and RAP
show a line of storms develop over western Iowa this morning ahead
of the main MCS. The ARW/NMM WRF, NSSL 4.0 WRF, and experimental
HRRR progress the current MCS across the northern portions of the
CWA today. This is more in line with the NAM12, GFS and ECMWF and
leaned toward the latter blend. As a result, cut back on pops for
much of the forecast area until after 12z and went completely dry
across the south today.

As far as severe weather potential today, it remains a low coverage
and low probability as the highest CAPE depicted by any model is
around 2500 J/kg via the NAM12. DCAPE is minimal and shear is weak
throughout the column today, so any severe weather (in the form of
large hail) looks to be short-lived and likely just elevated as LCL
heights range around 2000-2500 feet. Really the main focus is heavy
rain as warm layer cloud depths top 14,500 feet over northern Iowa,
PWATs as high as 2.0 inches, and decent moisture transport later
this morning into the afternoon. Certainly a potential for some
efficient rain producers, but with the low confidence in the
widespread coverage of the convection today, held off on any flash
flood headlines18 at this time.

.LONG TERM.../Tonight through Monday/
Issued at 357 AM CDT Tue Jul 19 2016

Another shortwave to top the ridge tonight, with strong theta-e
advection across central/northern Iowa this evening into the
overnight hours. This present additional chances for convection
especially as the LLJ increases late tonight and becomes oriented
into NC/NE IA and MN. High freezing levels and PWATs around 2
inches with possibility of backbuilding area of convection with
the area of theta-e advection slowly moving off to the northeast,
suggests the potential for heavy rainfall. This combined with the
fact that northern Iowa has already had some heavier rainfall over
the past 72 hours, yields the potential for flash flooding and
thus have issued a watch for tonight across the far northeastern
counties.

Focus then shifts from precip chances to the heat into Wednesday
through the end of the week. Thermal ridge to build in aloft
Wednesday into Friday as upper ridging amplifies some. H85
temperatures climb into the mid 20s C Wednesday, and upper 20s to
around 30C by Thursday. This should yield temperatures into 90s
Wednesday and mid to upper 90s into Thursday. Dewpoints also
remain in the 70s across the CWA and given the heavier rains of
the past few days, will allow them to possibly climb higher. This
will push heat index values to well above 100 Wednesday and around
110 across much of the state into Thursday. Slightly cooler
conditions for Friday, but the heat index values will still remain
around 105 to 110. Therefore with the heat being prolonged and
combine the daytime temps with the overnight temps in the mid to
upper 70s, will continue the excessive heat watch.

Cooler airmass to move into the state this weekend as the upper
ridge breaks down and an upper level trough pushes through the
northern US/SRN prairie provinces of Canada. This sends a cold
front southward through the state Saturday into Saturday night
with chances of storms and a return to more seasonal temperatures
into early next week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/
Issued at 1246 PM CDT Tue Jul 19 2016

Thunderstorms will move across most sites this afternoon...ending
from NW to SE. Periods of heavy rain dropping vsbys to 1sm or
less at times and gusty winds. Potential for additional storms
overnight mainly across Eastern Iowa. Will need to monitor fog
potential north of advancing warm front tonight. Have not included
yet due to uncertainty.Conditions becoming widespread VFR with
increasing southwest winds on Wednesday.

&&

.HYDROLOGY...
Issued at 357 AM CDT Tue Jul 19 2016

Heavy rainfall over the past few days across NC IA and the chance
for heavy rainfall again tonight will lead to the potential for
flash flooding across portions of north central Iowa, therefore
have issued a flash flood watch for tonight through early
Wednesday. Rainfall amounts of 1 to 3 inches with locally higher
amounts will be possible in the watch area.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for Boone-Calhoun-
Dallas-Greene-Hamilton-Hardin-Jasper-Madison-Marion-Marshall-
Polk-Story-Warren-Webster.

Excessive Heat Watch from Wednesday morning through Friday
evening for Adair-Adams-Appanoose-Audubon-Black Hawk-Boone-
Bremer-Butler-Calhoun-Carroll-Cass-Cerro Gordo-Clarke-Crawford-
Dallas-Davis-Decatur-Emmet-Franklin-Greene-Grundy-Guthrie-
Hamilton-Hancock-Hardin-Humboldt-Jasper-Kossuth-Lucas-Madison-
Mahaska-Marion-Marshall-Monroe-Palo Alto-Pocahontas-Polk-
Poweshiek-Ringgold-Sac-Story-Tama-Taylor-Union-Wapello-Warren-
Wayne-Webster-Winnebago-Worth-Wright.

Flash Flood Watch from 7 PM CDT this evening through Wednesday
morning for Cerro Gordo-Hancock-Winnebago-Worth.

&&

SHORT TERM...Podrazik
LONG TERM...Beerends
AVIATION...Donavon
HYDROLOGY...Beerends
Hazardous weather outlook, Jul 19, 4:05 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
405 AM CDT TUE JUL 19 2016

IAZ004-005-015-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-201000-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-
BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
405 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE
STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION
LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER
RAINFALL REPORTS ARE ENCOURAGED.

IAZ006-007-016-017-201000-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-
405 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE
STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION
LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LINGERING THUNDERSTORM IS POSSIBLE INTO WEDNESDAY MORNING WITH
LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MID
WEDNESDAY MORNING FOR THE AREA.

AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER
RAINFALL REPORTS ARE ENCOURAGED.

MJB

In the hours before

Local storm report, Jul 19, 11:37 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      DES MOINES               41.58N 93.62W
07/19/2016                   POLK               IA   TRAINED SPOTTER

            SPOTTER REPORTS STANDING WATER IN IOWA CUBS
            STADIUM PARKING LOT AND WATER SHOOTING OUT
            OF STORM DRAINS 2 TO 3 FEET HIGH IN THE
            AREA.

&&

FAB
Local storm report, Jul 19, 11:38 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HEAVY RAIN       MANSON                  42.53N 94.54W
07/19/2016  M2.70 INCH       CALHOUN            IA   MESONET

            RAINFALL TOTAL FOR THIS MORNING.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Jul 19, 11:43 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1143 AM CDT TUE JUL 19 2016

IAZ059-060-191845-
DALLAS-POLK-
INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES
1143 AM CDT TUE JUL 19 2016

...THUNDERSTORMS WITH HEAVY RAIN MOVING INTO DES MOINES METRO
AREA...

THUNDERSTORMS WITH HEAVY RAIN WILL MOVE OVER THE DES MOINES METRO
AREA OVER THE NEXT FEW HOURS. BE PREPARED FOR LOCALLY HEAVY
RAINFALL AS WELL AS MINOR STREET FLOODING.

ZOGG
Local storm report, Jul 19, 12:36 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND GST     4 NNE ANITA             41.50N 94.73W
07/19/2016  M63 MPH          CASS               IA   MESONET

            .

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Jul 19, 1:01 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
101 PM CDT TUE JUL 19 2016

IAZ071-072-081>083-191900-
UNION IA-MADISON IA-ADAIR IA-ADAMS IA-CLARKE IA-
101 PM CDT TUE JUL 19 2016

...STRONG THUNDERSTORMS OVER CENTRAL IOWA...

AT 100 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 7
MILES EAST OF GREENFIELD...MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRESTON...WINTERSET...GREENFIELD...STUART...GREEN VALLEY LAKE...
AFTON...ST. CHARLES...ORIENT...LORIMOR...PATTERSON...EAST PERU...
MACKSBURG...CROMWELL...ARISPE...BEVINGTON...THAYER...GREENFIELD
MUNICIPAL AIRPORT...GREEN VALLEY LAKE STATE PARK...WINTERSET-MADISON
COUNTY AIRPORT AND CRESTON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4107 9466 4150 9433 4137 9379 4132 9379
      4090 9408 4090 9411
TIME...MOT...LOC 1800Z 296DEG 32KT 4128 9431

MF
Special weather statement, Jul 19, 1:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
110 PM CDT TUE JUL 19 2016

IAZ072>075-083>086-191900-
MAHASKA IA-WARREN IA-MADISON IA-WAPELLO IA-LUCAS IA-MARION IA-
CLARKE IA-MONROE IA-
110 PM CDT TUE JUL 19 2016

...VERY HEAVY RAINFALL WITH STORMS MOVING ACROSS CENTRAL IOWA...

AT 107 PM CDT...DOPPLER RADAR WAS TRACKING MULTIPLE LINES OF
THUNDERSTORMS NEAR PELLA AND DES MOINES. MOVEMENT WAS EAST AT 30 MPH.

THESE STORMS MAY PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A VERY
SHORT AMOUNT OF TIME. THIS MAY LEAD TO PONDING OF WATER IN POOR
DRAINAGE AREAS AND IN CITIES. FLASH FLOODING MAY BE POSSIBLE IN A
FEW AREAS AND A FLASH FLOOD WARNING MAY BE NECESSARY IN SEVERAL
LOCATIONS.

LOCATIONS IMPACTED INCLUDE...
OTTUMWA...INDIANOLA...OSKALOOSA...PELLA...KNOXVILLE...WINTERSET...
CHARITON...ALBIA...PLEASANTVILLE...MELCHER-DALLAS...EDDYVILLE...
KNOXVILLE RACEWAY...AVENUE OF THE SAINTS EVENT CENTER...LAKE RED
ROCK...OTTUMWA INDUSTRIAL AIRPORT...MILO...FREMONT...ST. CHARLES...
RUSSELL AND LOVILIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4092 9247 4091 9356 4140 9404 4142 9333
      4150 9332 4138 9241 4116 9241 4116 9220
TIME...MOT...LOC 1807Z 280DEG 26KT 4139 9280 4104 9314

SKOW

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:36 AM CDTFlash Flood WatchDMXAppanoose, Boone, Calhoun, Cerro Gordo, Clarke, Dallas and 18 more24 hr
Jul 19, 7:37 AM CDTSpecial Weather StatementDMXCalhoun, Humboldt, Pocahontas, Webster53 min
Jul 19, 10:14 AM CDTFlash Flood WarningDMXCalhoun, Humboldt, Pocahontas, Webster6 hr
Jul 19, 11:39 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass51 min
Jul 19, 12:20 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Audubon, Cass, Guthrie40 min
Jul 19, 12:36 PM CDTFlash Flood WarningDMXDallas, Madison, Polk, Warren6 hr
Jul 19, 1:01 PM CDTSpecial Weather StatementDMXMadison, Union59 min
Jul 19, 1:10 PM CDTSpecial Weather StatementDMXLucas, Mahaska, Marion, Monroe, Wapello, Warren50 min
Jul 19, 1:34 PM CDTFlash Flood WarningDMXMadison, Mahaska, Marion, Warren6 hr
Jul 19, 1:48 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Ringgold, Union, Warren and 1 more42 min
Jul 19, 2:07 PM CDTRiver Flood WarningDMXBlack Hawk4 days
Jul 19, 2:08 PM CDTTornado WarningDMXLucas, Monroe52 min
Jul 19, 2:11 PM CDTSevere Thunderstorm WarningDMXAppanoose, Clarke, Decatur, Lucas, Monroe, Wayne49 min
Jul 19, 2:46 PM CDTRiver Flood WarningDMXPolk28 hr
Jul 19, 2:57 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wayne33 min
Jul 19, 2:59 PM CDTFlash Flood WarningDMXAppanoose, Decatur, Lucas, Monroe, Wayne6 hr
Jul 19, 3:11 PM CDTTornado Warning Tornado observedDMXMonroe34 min
Jul 19, 3:21 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello39 min
Jul 19, 4:24 PM CDTExcessive Heat WatchDMXAdair, Adams, Appanoose, Boone, Clarke, Dallas and 17 more12 hr
Jul 19, 4:24 PM CDTExcessive Heat WarningDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more4 days

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.